Identification of a class of index models: A topological approach*

Research output: Contribution to journalJournal articleResearchpeer-review


  • utaa016

    Final published version, 246 KB, PDF document

We establish nonparametric identification in a class of so-called index models using a novel approach that relies on general topological results. Our proof strategy requires substantially weaker conditions on the functions and distributions characterizing the model compared to existing strategies; in particular, it does not require any large support conditions on the regressors of our model. We apply the general identification result to additive random utility and competing risk models.
Original languageEnglish
JournalThe Econometrics Journal
Issue number1
Pages (from-to)121–133
Number of pages13
Publication statusPublished - 2021

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 244490003